# SDR UIEA2011090200479

- Difficulty date: August 30, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE EXHAUST -NR 2 ENGINE RT UPPER INNER FAIRING REPLACEMENT - DURING THE CURRENT C-CHECK,  THE UPPER INNER FAIRING WAS FOUND BROKEN (PARTIAL MISSING) AT FWD SECTION.  A REPLACEMENT UPPER INNER FAIRING (PN: 9059M49P002C) HAS BEEN ORDER FOR REPLACEMENT IAW EM 78-32-03, REPAIR 006. HOWEVER, IT IS FOUND THAT THE NEWLY ORDERED PART DOES NOT MATCH THE EXISTING RIVET HOLES, HENCE IT DOES NOT MATCH THE EXISTING CONFIGURATION OF NR 2 RT THRUST REVERSER (PN 9105M20G14, SN R504-220). THE REPLACEMENT UPPER INNER FAIRING IS SMALLER THAN THE REMOVED PART;  BECAUSE THE NEW PART IS POST GE S/B 78-043 WHICH REDESIGNS THE UPPER INNER FAIRING TO ELIMINATE A POTENTIAL INTERFERENCE BETWEEN THE ENGINE FAN FRAME AND THE FAN REVERSER OUTER CORNER FAIRINGS. (DISPOSITION IS TO INSTALL THE REPLACEMENT UPPER INNER FAIRING (PN 9059M49P002C) IAW EM 78-32-03, REPAIR 006 AND PLUG THE UNUSED HOLES WITH RIVETS.)
